# SDR AALA202207013677

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,481 hours, 35,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR INOPERATIVE. ADJUSTED HARDWARE ON DOOR HINGE.
